# SDR DALA1227130946

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 59,819 hours, 45,181 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Part number: DC36E106SN
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LOCK ANNUNCIATION SWITCH BACKSHELL CORRODED.  DEPOSITS AFT OF T-PIN LOCATION.  FOUND ON INITIAL INSPECTION ON PSVT CHECK IN MSP WHILE PERFORMING TAIL CONE DROP TEST.  REF NON-ROUTINE #195.
